# SDR SIMA202001276001

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524789003
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND FRAME 66 IS CRACKED AT STRINGER 16R. -C/A-REMOVED AND REPLACED FRAME 66 IAW EMB 145 SRM 51-40-02.
